# SDR DALA2016052004038

- Difficulty date: May 19, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 908-1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT TIE TRACK FROM BS 908 TO 1022 AT AFT CARGO COMPARTMENT.  C2, SM. LT TIE TRACK FROM BS 908 TO 1022 WAS REPLACED, DRILLED, ADJUSTED, TREATED, PAINTED, INSTALLED, CIC APPLIED, AND REPAIR PARTS WERE INSTALLED IAW SRM 53-20-51, FIG 1, ITEM 9, 51-40-08, 51-10-04, PAR 15/21, 37, 51-41-02, 51-41-01, 51-41-05, AND 53-20-52 REP 4, FIG 201. OLYMPUS 38DL PLUS SONOPEN V260 SM AMX PND 148 25AUG16.
